Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 110, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jul 28, 2011, 9:50 PM CDT for Rock Island County, Whiteside County, Illinois; Clinton County, Scott County, Iowa. It took effect at Jul 29, 2011, 4:36 AM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2011, 9:50 PM CDT (02:50 UTC)
- In effect from
- Jul 29, 2011, 4:36 AM CDT
- Expired
- Jul 30, 2011, 8:39 PM CDT
- In force
- 40 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Clinton County, IA, Scott County, IA, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 17 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Camanche (CMMI4). The gauge peaked at 17.27 ft at Jul 30, 2011, 1:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 18.5 ft
- Major stage
- 20.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05420500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
837 WGUS43 KDVN 290250 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 950 PM CDT THU JUL 28 2011 .HEAVY RAINFALL OF 6 TO 14 INCHES FELL IN THE DUBUQUE THROUGH THE BELLEVUE AREAS LAST NIGHT...PRODUCING FLASH FLOODING. THIS WATER IS NOW FORECAST TO CAUSE RISES AND FLOODING ON THE MISSISSIPPI RIVER. THE RIVER FLOOD FORECASTS CAN CHANGE SIGNIFICANTLY FOR A DAY OR TWO AFTER THE FLASH FLOOD EVENT. KEEP UPDATED ON THE LATEST STATEMENTS AND WARNINGS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-291450- /O.NEW.KDVN.FL.W.0109.110729T1200Z-110802T0800Z/ /FLTI2.1.ER.110729T1200Z.110730T0600Z.110731T2000Z.NO/ 950 PM CDT THU JUL 28 2011 ...FLOOD WARNING IN EFFECT UNTIL SUNDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT FULTON LD13. * UNTIL SUNDAY. * AT 8:00 PM THURSDAY THE STAGE WAS 13.9 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE FRIDAY MORNING...AND CONTINUE RISING TO 17.0 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY. * IMPACT...AT 16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON. $$ IAC045-163-ILC161-195-291449- /O.NEW.KDVN.FL.W.0110.110729T0936Z-110802T1630Z/ /CMMI4.1.ER.110729T0936Z.110730T0600Z.110801T0430Z.NO/ 950 PM CDT THU JUL 28 2011 ...FLOOD WARNING IN EFFECT UNTIL SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL SUNDAY EVENING. * AT 9:00 PM THURSDAY THE STAGE WAS 15.5 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE FRIDAY MORNING...AND CONTINUE RISING TO 18.4 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT ALBANY. $$
6 follow-up statements
855 WGUS83 KDVN 291034 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 534 AM CDT FRI JUL 29 2011 .RUNOFF FROM WEDNESDAY NIGHTS THUNDERSTORMS IS WORKING ITS WAY THROUGH THE PECATONICA AND MISSISSIPPI RIVER BASINS. SIGNIFICANT RISES ARE EXPECTED AS WATER FROM THE TRIBUTARY RIVERS REACH THE MISSISSIPPI RIVER AND BEGIN TO TRAVEL DOWNSTREAM. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-300234- /O.EXT.KDVN.FL.W.0109.110729T2100Z-110802T0224Z/ /FLTI2.1.ER.110729T2100Z.110730T1200Z.110731T1424Z.NO/ 534 AM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT FULTON LD13. * UNTIL SUNDAY MORNING. * AT 5 AM...THE STAGE WAS ESTIMATED AT 14.7 FEET. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON...AND CONTINUE RISING TO AROUND 17 FEET SATURDAY. FALL BELOW FLOOD STAGE SUNDAY. * IMPACT...AT 16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON. $$ IAC045-163-ILC161-195-300233- /O.EXT.KDVN.FL.W.0110.000000T0000Z-110802T1100Z/ /CMMI4.1.ER.110729T1617Z.110730T1200Z.110731T2300Z.NO/ 534 AM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL SUNDAY EVENING. * AT 4:00 AM FRIDAY THE STAGE WAS 16.2 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 18.4 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT ALBANY. $$ ILC177-300233- /O.EXT.KDVN.FL.W.0108.000000T0000Z-110731T1406Z/ /FEEI2.1.ER.110729T1547Z.110729T1800Z.110730T0206Z.NO/ 534 AM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT FREEPORT. * UNTIL THIS EVENING. * AT 4:30 AM FRIDAY THE STAGE WAS 12.9 FEET...AND STEADY. * FLOOD STAGE IS 13 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...CREST NEAR 13 FEET TODAY. * IMPACT...AT 13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT MAINLY EAST OF THE PECATONICA RIVER. $$
838 WGUS83 KDVN 291616 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1116 AM CDT FRI JUL 29 2011 .RUNOFF FROM THE RECENT HEAVY RAINFALL IS WORKING ITS WAY THROUGH THE PECATONICA AND MISSISSIPPI RIVER BASINS. SIGNIFICANT RISES ARE EXPECTED AS WATER FROM THE TRIBUTARY RIVERS REACH THE MISSISSIPPI RIVER AND BEGIN TO TRAVEL DOWNSTREAM. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-300816- /O.EXT.KDVN.FL.W.0109.110729T2248Z-110801T1900Z/ /FLTI2.1.ER.110729T2248Z.110730T1200Z.110731T0700Z.NO/ 1116 AM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT FULTON LD13. * UNTIL SUNDAY MORNING. * AT 7:00 AM FRIDAY THE STAGE WAS ESTIMATED AT 15.0 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON...AND CONTINUE RISING TO 16.7 FEET EARLY SATURDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON. $$ IAC045-163-ILC161-195-300815- /O.EXT.KDVN.FL.W.0110.000000T0000Z-110801T1330Z/ /CMMI4.1.ER.110729T1800Z.110730T0600Z.110731T0130Z.NO/ 1116 AM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL SATURDAY EVENING. * AT 10:00 AM FRIDAY THE STAGE WAS 16.7 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 17.5 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT ALBANY. $$ ILC177-300815- /O.EXT.KDVN.FL.W.0108.000000T0000Z-110731T0600Z/ /FEEI2.1.ER.110729T1800Z.110729T1800Z.110729T1800Z.NO/ 1116 AM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TODAY... THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT FREEPORT. * UNTIL TODAY. * AT 10:30 AM FRIDAY THE STAGE WAS 12.9 FEET...AND RISING. * FLOOD STAGE IS 13 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE TO FLOOD STAGE TODAY. FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT MAINLY EAST OF THE PECATONICA RIVER. $$
716 WGUS83 KDVN 300203 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 903 PM CDT FRI JUL 29 2011 .UPDATED RIVER FLOOD INFORMATION FOR THE MISSISSIPPI...PECATONICA... AND MAQUOKETA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-301803- /O.CON.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/ /FLTI2.1.ER.110730T0234Z.110730T1200Z.110731T0700Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT FULTON LD13. * UNTIL SUNDAY MORNING. * AT 8:00 PM FRIDAY THE STAGE WAS 15.8 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATER THIS EVENING...AND CONTINUE RISING TO 16.7 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON. $$ IAC045-163-ILC161-195-301802- /O.CON.KDVN.FL.W.0110.000000T0000Z-110801T1330Z/ /CMMI4.1.ER.000000T0000Z.110730T1200Z.110731T0130Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL SATURDAY EVENING. * AT 8:00 PM FRIDAY THE STAGE WAS 17.2 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 17.5 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT ALBANY. $$ IAC139-163-ILC161-301802- /O.EXT.KDVN.FL.W.0112.110730T1400Z-110802T1200Z/ /LECI4.1.ER.110730T1400Z.110731T0600Z.110801T0000Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT LE CLAIRE LD14. * UNTIL SUNDAY EVENING. * AT 8:00 PM FRIDAY THE STAGE WAS 10.4 FEET...AND FLUCTUATING. * FLOOD STAGE IS 11 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE RISING TO 11.5 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 11 FEET...WATER AFFECTS 245TH AVENUE IN PLEASANT VALLEY. $$ IAC139-163-ILC161-301802- /O.EXT.KDVN.FL.W.0113.110730T0343Z-110803T0400Z/ /RCKI2.2.ER.110730T0343Z.110731T1800Z.110801T1600Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL MONDAY MORNING. * AT 8:00 PM FRIDAY THE STAGE WAS 14.8 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATER THIS EVENING...AND CONTINUE RISING TO 16.3 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS SIDEWALKS ALONG THE RIVER AT LE CLAIRE PARK. WATER ALSO AFFECTS CREDIT ISLAND LANE AND MOLINES RIVER DRIVE IN THE 4700 BLOCK. $$ IAC097-301802- /O.EXT.KDVN.FL.W.0111.000000T0000Z-110731T1903Z/ /MAQI4.1.ER.110729T1448Z.110730T0100Z.110730T0703Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MAQUOKETA RIVER NEAR MAQUOKETA. * UNTIL SATURDAY MORNING. * AT 8:15 PM FRIDAY THE STAGE WAS 25.4 FEET...AND RISING. * FLOOD STAGE IS 24 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...THE RIVER IS NEAR CREST NOW. FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 24 FEET...WATER AFFECTS AGRICULTURAL LAND IN THE MAQUOKETA AREA AND SEVERAL STORM SEWERS IN TOWN. $$ ILC177-301802- /O.CON.KDVN.FL.W.0108.000000T0000Z-110731T0600Z/ /FEEI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 PM CDT FRI JUL 29 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT FREEPORT. * UNTIL FURTHER NOTICE. * AT 8:30 PM FRIDAY THE STAGE WAS 13.0 FEET...AND STEADY. * FLOOD STAGE IS 13 FEET. * MINOR FLOODING IS OCCURRING. * RECENT ACTIVITY...THE RIVER APPEARS TO HAVE CRESTED NEAR 13.0 FEET * FORECAST...THE RIVER IS EXPECTED TO FALL BELOW 11.5 FEET SATURDAY EVENING. * IMPACT...AT 13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT MAINLY EAST OF THE PECATONICA RIVER. $$
161 WGUS83 KDVN 300945 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 445 AM CDT SAT JUL 30 2011 .UPDATED INFORMATION FOR THE MAQUOKETA...PECATONICA AND MISSISSIPPI RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-310145- /O.CON.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/ /FLTI2.1.ER.110730T0834Z.110730T1800Z.110731T0700Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT FULTON LD13. * UNTIL SUNDAY MORNING. * AT 12:00 AM SATURDAY THE STAGE WAS 15.8 FEET...AND NEARLY STEADY. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 16.3 FEET TODAY. FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON. $$ IAC045-163-ILC161-195-310144- /O.CON.KDVN.FL.W.0110.000000T0000Z-110801T1330Z/ /CMMI4.1.ER.000000T0000Z.110730T1200Z.110731T0130Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL THIS EVENING. * AT 3:00 AM SATURDAY THE STAGE WAS 17.3 FEET...AND STEADY. * FLOOD STAGE IS 17 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...STEADY AT 17.3 FEET THIS MORNING. FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT ALBANY. $$ IAC139-163-ILC161-310144- /O.EXT.KDVN.FL.W.0112.110730T1505Z-110802T1200Z/ /LECI4.1.ER.110730T1505Z.110731T1200Z.110801T0000Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT LE CLAIRE LD14. * UNTIL SUNDAY EVENING. * AT 2:00 AM SATURDAY THE STAGE WAS 10.5 FEET...AND STEADY. * FLOOD STAGE IS 11 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 11.2 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 11 FEET...WATER AFFECTS 245TH AVENUE IN PLEASANT VALLEY. $$ IAC139-163-ILC161-310144- /O.CON.KDVN.FL.W.0113.000000T0000Z-110803T0400Z/ /RCKI2.2.ER.000000T0000Z.110731T1800Z.110801T1600Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL MONDAY MORNING. * AT 2:00 AM SATURDAY THE STAGE WAS 15.1 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE TO 16.1 FEET EARLY SUNDAY MORNING. FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS SIDEWALKS ALONG THE RIVER AT LE CLAIRE PARK. WATER ALSO AFFECTS CREDIT ISLAND LANE AND MOLINES RIVER DRIVE IN THE 4700 BLOCK. $$ IAC097-310144- /O.EXT.KDVN.FL.W.0111.000000T0000Z-110731T2105Z/ /MAQI4.1.ER.110729T1448Z.110730T0100Z.110730T0905Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE MAQUOKETA RIVER NEAR MAQUOKETA. * UNTIL THIS MORNING. * AT 3:15 AM SATURDAY THE STAGE WAS 24.4 FEET...AND FALLING. * FLOOD STAGE IS 24 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...FALL BELOW FLOOD STAGE THIS MORNING. * IMPACT...AT 24 FEET...WATER AFFECTS AGRICULTURAL LAND IN THE MAQUOKETA AREA AND SEVERAL STORM SEWERS IN TOWN. $$ ILC177-301015- /O.CAN.KDVN.FL.W.0108.000000T0000Z-110731T0600Z/ /FEEI2.1.ER.110730T0604Z.110730T0615Z.110730T0625Z.NO/ 445 AM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE PECATONICA RIVER AT FREEPORT. * AT 3:30 AM SATURDAY THE STAGE WAS 12.9 FEET...AND NEARLY STEADY. * FLOOD STAGE IS 13 FEET. * FELL BELOW FLOOD STAGE AT 1:25 AM SATURDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 9.9 FEET SUNDAY MORNING. * IMPACT...AT 13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT MAINLY EAST OF THE PECATONICA RIVER. $$ HAASE
224 WGUS83 KDVN 301528 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1028 AM CDT SAT JUL 30 2011 .UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-301558- /O.CAN.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/ /FLTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT FULTON LD13. * AT 8:00 AM SATURDAY THE STAGE WAS 15.6 FEET...AND STEADY. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...RECENTLY CRESTED JUST BELOW FLOOD STAGE AT 15.8 FEET. THE RIVER IS NOW FORECAST TO START FALLING THIS AFTERNOON. FORECAST TO FALL TO 14.9 FEET SUNDAY MORNING. $$ IAC045-163-ILC161-195-310727- /O.EXT.KDVN.FL.W.0110.000000T0000Z-110801T1200Z/ /CMMI4.1.ER.000000T0000Z.110730T1030Z.110731T0000Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL THIS EVENING. * AT 9:00 AM SATURDAY THE STAGE WAS 17.2 FEET...AND FALLING. * FLOOD STAGE IS 17 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT ALBANY. $$ IAC139-163-ILC161-301558- /O.CAN.KDVN.FL.W.0112.000000T0000Z-110802T1200Z/ /LECI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT LE CLAIRE LD14. * AT 6:00 AM SATURDAY THE STAGE WAS 10.5 FEET...AND RISING. * FLOOD STAGE IS 11 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 10.9 FEET SUNDAY MORNING. $$ IAC139-163-ILC161-310727- /O.EXT.KDVN.FL.W.0113.000000T0000Z-110803T0730Z/ /RCKI2.1.ER.000000T0000Z.110731T1200Z.110801T1930Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL MONDAY. * AT 8:00 AM SATURDAY THE STAGE WAS 15.2 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 15.8 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE MONDAY. * IMPACT...AT 16 FEET...WATER AFFECTS LE CLAIRE PARK. $$ IAC115-139-ILC131-161-310727- /O.EXT.KDVN.FL.W.0114.110731T1200Z-110803T0900Z/ /ILNI2.1.ER.110731T1200Z.110731T1800Z.110801T2100Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ILL. CITY LD16. * UNTIL MONDAY. * AT 8:00 AM SATURDAY THE STAGE WAS 13.3 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE RISING TO 15.2 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY. * IMPACT...AT 13 FEET...WATER AFFECTS RESIDENTS ON SMITHS ISLAND. $$ IAC115-139-ILC131-161-310727- /O.EXT.KDVN.FL.W.0115.110731T0130Z-110803T1800Z/ /MUSI4.1.ER.110731T0130Z.110801T0000Z.110802T0600Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT MUSCATINE. * UNTIL TUESDAY MORNING. * AT 9:15 AM SATURDAY THE STAGE WAS 14.9 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 16.9 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS THE LOWER PORTION OF THE RIVERSIDE PARK PARKING LOT. $$
301 WGUS83 KDVN 310139 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 839 PM CDT SAT JUL 30 2011 .UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-310209- /O.CAN.KDVN.FL.W.0110.000000T0000Z-110801T1200Z/ /CMMI4.1.ER.000000T0000Z.110730T1030Z.110730T2115Z.NO/ 839 PM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT CAMANCHE. * AT 7:00 PM SATURDAY THE STAGE WAS 16.9 FEET...AND FALLING. * FLOOD STAGE IS 17 FEET. * FELL BELOW FLOOD STAGE AT 4:15 PM SATURDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * RECENT ACTIVITY...THE RIVER HAS CRESTED AT CAMANCHE... AND WILL CONTINUE TO FALL. * FORECAST...FALL TO 14.5 FEET MONDAY MORNING. $$ IAC139-163-ILC161-311738- /O.EXT.KDVN.FL.W.0113.000000T0000Z-110803T0130Z/ /RCKI2.1.ER.000000T0000Z.110731T1800Z.110801T1330Z.NO/ 839 PM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL MONDAY MORNING. * AT 6:00 PM SATURDAY THE STAGE WAS 15.2 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 15.4 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY MORNING. $$ IAC115-139-ILC131-161-310209- /O.CAN.KDVN.FL.W.0114.000000T0000Z-110803T0900Z/ /ILNI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 839 PM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT ILL. CITY LD16. * AT 6:00 PM SATURDAY THE STAGE WAS 13.9 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING...AND FLOODING IS NO LONGER FORECAST. * FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 14.7 FEET SUNDAY EVENING. * IMPACT...AT 13 FEET...WATER AFFECTS RESIDENTS ON SMITHS ISLAND. $$ IAC115-139-ILC131-161-311738- /O.EXT.KDVN.FL.W.0115.000000T0000Z-110803T1200Z/ /MUSI4.1.ER.110731T1459Z.110801T0000Z.110802T0000Z.NO/ 839 PM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT MUSCATINE. * UNTIL MONDAY EVENING. * AT 8:15 PM SATURDAY THE STAGE WAS 15.4 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE RISING TO 16.2 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 16 FEET...WATER AFFECTS THE LOWER PORTION OF THE RIVERSIDE PARK PARKING LOT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 28, 3:42 PM CDT, 6 hours 8 minutes earlier.
Area forecast discussion, Jul 28, 3:42 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
342 PM CDT THU JUL 28 2011
.DISCUSSION...
SFC FRONTAL ZONE EXTENDS FROM WEAK LOW OVER SOUTHEAST MN TO
SECONDARY LOW NW OF KALO... THEN SWWD THROUGH WESTERN IA AT 18Z.
CONVECTION HAS BLOSSOMED RECENTLY OVER SOUTHEAST IA AND NORTH
CENTRAL/NORTHWEST IA ALONG BOUNDARY WITH ASSISTANCE FROM
WHAT APPEARS TO BE WEAK MESOSCALE CONVECTIVE VORT MAX LIFTING
NEWD ACROSS REGION. STRONGER SHEAR EXISTS ACROSS PORTIONS OF
NORTHERN IA AND SOUTHERN MN WITH 40-50 KTS OF EFFECTIVE SHEAR.
THIS COUPLED WITH PRESSURE FALL MAXIMUM SUPPORTS ANY ORGANIZED
CONVECTION TO STAY NORTH OF AREA THROUGH LATE AFTN. AS WEAK SFC
LOW PASSES EAST THIS EVE... FRONT WILL BEGIN PUSHING SWD AND
BRING INCREASE IN SHOWERS/STORMS. AIRMASS REMAINS VERY JUICED
WITH PW/S AROUND 2 INCHES AND SFC DEWPTS POOLING WELL INTO THE
70S... THUS RISK FOR ADDITIONAL VERY HEAVY RAINS EXISTS ALSO
WITH STORM MOTIONS EXPECTED TO BE SLOW. WILL CONTINUE FLASH FLOOD
WATCH ALONG/N OF HWY 30 THIS EVE. 850 MB WINDS PROGGED W/SW TNGT
WHICH IS FAVORABLE TRAJECTORY FOR BACKBUILDING AND TRAINING
OVER RAIN COOLED OUTFLOW... BUT UNCERTAINTY ON JUST WHERE THIS MAY
SETUP PRECLUDES FROM EXPANDING HEADLINES ATTIM. SOME SEVERE
RISK SUGGESTED LATER THIS EVE MAINLY FOR WINDS AND MAINLY HWY 30
SWD TO HWY 34 ON EDGE OF STRONGER MID LEVEL WINDS AND WITHIN
INSTABILITY GRADIENT. CURRENT WATER VAPOR IMAGERY SHOWS
ANOTHER IMPULSE IN MONSOONAL MOISTURE PLUME LIFTING NORTHEAST
THROUGH NORTHERN KS. SOME MODELS LATCH ON TO THIS AND BLOSSOM
CONVECTION THIS EVE TO OUR SOUTH/WEST WITH LOW LEVEL JET AND THEN
SUGGEST COMING ACROSS SOUTH 1/3-1/2 OVRNGT INTO EARLY FRI AM.
POTENTIAL FOR HEAVY RAIN/FLASH FLOODING WITH THIS ACTIVITY THAT
WILL NEED TO BE MONITORED AS EVE PROGRESSES.
PCPN CHCS WILL BE WANING WHILE GRADUALLY SHIFTING SWD OF REGION
DURING DAY ON FRI AS SLIGHTLY DRIER AIR MOVES IN WITH FRONTAL
BOUNDARY PUSHING SOUTH.
SAT-MON LOOKS TO BE MAINLY DRY WITH CONTINUATION OF VERY WARM TO
HOT TEMPS. SOME INDICATION OF WEAK BOUNDARY SLIDING DOWN TOWARD
NORTHERN COUNTIES BY SUN EVE AS SHORTWAVE PASSES THROUGH GREAT LAKES.
WILL CONTINUE WITH VERY SMALL POPS MID-LATE SUN AFTN INTO EVE
ALONG/N OF HWY 30 ROUGHLY. PCPN CHCS WILL RETURN BY MIDWEEK WITH
NEXT FRONT APPROACHING.
&&
.AVIATION...
BOUNDARIES AND ENERGY ALOFT SHOULD INITIATE NEW CONVECTION 21Z/28 TO
00Z/29. KDBQ/KCID/KMLI MAY HAVE SIGNIFICANT IMPACTS WITH TSRA.
VSBYS/CIGS AOB 2SM AND 2KFT IN TSRA ARE POSSIBLE WITH POTENTIAL
IFR/LIFR VSBYS/CIGS. TSRA TO BECOME WIDESPREAD 00Z/29 TO 06Z/29. 18Z
TAFS HAVE 3-5SM RA WITH CIGS ARND 2KFT WITH VCTS. LIKE LAST NIGHT...
POTENTIAL EXISTS FOR AOB 1SM AND 1KFT CIGS WITH TSRA FOR AN EXTENDED
TIME...ESPECIALLY 06Z/29 TO 12Z/29. RUC TRENDS SUGGEST AXIS OF MAIN
TSRA ACTIVITY MAY BE CLOSER TO KCID/KMLI AFT 00Z/29. ..08..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR BENTON-BUCHANAN-
CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR DES MOINES-HENRY
IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR CARROLL-JO
DAVIESS-STEPHENSON-WHITESIDE.
HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR HANCOCK-HENDERSON-
MCDONOUGH-MERCER-WARREN.
MO...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR CLARK-SCOTLAND.
&&
05/08Hazardous weather outlook, Jul 28, 5:07 AM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 507 AM CDT THU JUL 28 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 507 AM CDT THU JUL 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY OVER ESPECIALLY THE NORTHERN HALF OF THE OUTLOOK AREA TODAY THROUGH THIS EVENING. THIS MAY LEAD TO FLASH FLOODING...ESPECIALLY ALONG THE HIGHWAY 20 CORRIDOR WHERE CONDITIONS ARE SATURATED FROM OVERNIGHT HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR THE AREA ROUGHLY NORTH OF A LINE FROM STERLING ILLINOIS TO BELLE PLAINE IOWA. THERE WILL ALSO BE A POTENTIAL FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS UP TO 70 MPH. SOME STORMS MAY ALSO BE CAPABLE OF PRODUCING LARGE HAIL...AND CONDITIONS MAY BE FAVORABLE FOR BRIEF TORNADOES ALONG BOUNDARIES. VERY WARM AND HUMID CONDITIONS WILL REMAIN IN PLACE TODAY... POSSIBLY RESULTING IN AFTERNOON HEAT INDEX VALUES FROM 100 TO NEAR 107 SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY...THUNDERSTORMS WILL BE POSSIBLE MAINLY SOUTH OF INTERSTATE 80. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. DLS
In the hours before
Local storm report, Jul 28, 7:35 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
735 PM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLASH FLOOD SAVANNA 42.09N 90.14W
07/28/2011 CARROLL IL LAW ENFORCEMENT
LARGE BREACH IN PORTLAND AVENUE LEVEE CAUSING FLOODING IN
SAVANNA.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:13 PM CDT | Flash Flood Warning | DVN | Carroll | 6 hr |
| Jul 28, 9:50 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 37 hr |
| Jul 29, 4:14 AM CDT | Special Weather Statement | DVN | Hancock | 61 min |
| Jul 29, 4:51 AM CDT | Special Weather Statement | DVN | Henderson, McDonough, Warren | 54 min |
| Jul 29, 11:09 AM CDT | River Flood Warning | DVN | Rock Island | 23 hr |
| Jul 29, 11:09 AM CDT | River Flood Warning | DVN | Rock Island | 47 hr |
| Jul 29, 8:48 AM CDT | River Flood Warning | DVN | Jackson | 23 hr |
Nearby
River Flood Warnings in Illinois, 2011River Flood Warnings in Iowa, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.